Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Short proof of a theorem of Rado on graphs


Author: B. L. Foster
Journal: Proc. Amer. Math. Soc. 15 (1964), 865-866
MSC: Primary 55.10; Secondary 05.40
DOI: https://doi.org/10.1090/S0002-9939-1964-0169230-9
MathSciNet review: 0169230
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Claude Berge, The theory of graphs and its applications, Translated by Alison Doig, Methuen & Co. Ltd., London; John Wiley & Sons Inc., New York, 1962. MR 0132541
  • [2] R. Rado, Axiomatic treatment of rank in infinite sets, Canadian J. Math. 1 (1949), 337–343. MR 0031993

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.10, 05.40

Retrieve articles in all journals with MSC: 55.10, 05.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0169230-9
Article copyright: © Copyright 1964 American Mathematical Society